# SDR ASAA2016031215868

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 22,481 hours, 6,767 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURRED.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH.  SATCOM OPS NORMAL.
